MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC, INC. RESTORE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37022
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lead was inserted and testing cable was connected.While running the verification test, the resident connected the monopolar cable to the lead test cable just as the verification process was being completed so it came back as unable to verify.The manufacturer's representative (rep) reset the configuration to include the monopolar test cable and ran the test again and it continued to be unverified.The rep ran an impedance test and almost all contacts were showing red.Contact 1 was the only one that had some yellow.It was reported the issue could possibly be related to the dbs app, since it started working after restarting the app.The cable was disconnected and reconnected and tried some half turns but the error remained.After trying this a couple of times, they tried a new testing cable but got the same result.So, a new lead was then opened and again got the same result.The rep rechecked the lead configuration set up and it was all correct.At this point, the dbs app was closed down and restarted a new ens connection.When the rep reran the verification, it came back ok and impedances were normal.The issue was resolved at this time.
 
Additional Manufacturer Narrative
Section d10 references: product id a610 lot# serial# unknown.Product type software product id neu_stylet_acc lot# serial# unknown.Product type accessory product id b3300542 lot# serial# (b)(6).Product type lead product id b31040 lot# 082n23621.Product type screening device product id b3300542 serial# (b)(6).Product type lead product id b31040 lot# 082n23621.Product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: b3300542, serial/lot #: (b)(6), ubd: 04-nov-2023, udi#: (b)(4) h3.Analysis of the lead (s/n (b)(6)) found no anomaly.This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RESTORE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20034250
Report Number2182208-2024-03569
Device Sequence Number6414306
Product Code MHY
UDI-Device Identifier00613994972286
UDI-Public00613994972286
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age72 YR
Patient SexMale
Patient Weight66 KG